# SDR CKSA96341

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57699481
- Condition: Cracked
- Location: Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:  WING LEADING EDGE LOWER SURFACE AT WING PYLON INTERSECTION CRACKED NR 1.  REPAIRED WING LEADING EDGE SKIN CRACK IAW DC-8 SRM 54-2-1 FIGURE 21, DC-8 MIP-1 SECTION 15, NON-ROUTINE TASK CARD NR 82081.
